# SDR 9620259856

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-31
- Aircraft serial: 47718
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE WENT TO ZERO.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT  EDP AND FILTERS.  REPLACED RIGHT AUXILIARY PUMP AND FILTERS AND PRESSURE LINE FROM AUXILIARY PUMP.  SERVICED SYSTEM, LEAK AND OPERATIONAL CHECK.
